Thursday, January 12, 2012

Allergy Update

So I figured out what was causing my rash...the birth control pill!! UGGGGG!

The naturopath had asked me several times to stop taking it. She really doesn't think the hormones are good for anyone long term but she has said that these kind of reactions are normal with the pill. I wouldn't listen though until the third time she asked and after hundreds of dollars on expensive pills and treatments with no results. Finally I stopped and days later I was all cleared up. Hasn't come back...

I don't know what is wrong with me, I should have listened earlier, but I have been taking it for so long, I just assumed that it was fine. The crazy thing is, the brand changed a while back, around the same time my rash started...should have put that one together but I guess I was just so used to taking it that I didn't put two and two together. My regular brand had been discontinued and so a replacement was prescribed.

But anyway, thankfully, my rash is finally gone for good and no more itching!

1 comment:

  1. Hi there! I just discovered your blog and I'm in love with it! I've only recently starting the IF lifestyle (2 weeks) after a very brilliant friend of mine recommended it (her an dher husband have been doing it for 12 years or so) and she has the best body of anyone Ive ever met and is a total foodie. Just thought Id pipe in with this entry of yours, as the same thing happened to me. Evil pill. I ended up going on a copper (no hormone) IUD 2 yrs ago and have never looked back!


Related Posts with Thumbnails